Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child with blood and loose stools. History of FPIES allergy. Should I give him Antihistamine?

Hi, My 3 year old son has blood in his stool , is was a very loose stool. He has some allergies and as a baby was in the hospital for a while with FPIES allergy . He has not had a reaction since, however he did tonight have blood in the stool, he is acting ok, he is rashy and coughing should we take him in or give him an anihistimine and wait? Could this be another reaction to something??
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Usually a Child with FPIES grow out of allergies by this time .So the bloody stool and rash with cough appears to be due to some other reason most probably of viral origin.If his bloody motions increase ,he gets dehydrated you might need to take him immediately to the ER.If he is acting OK with a good oral intake ,you could give him an antihistamine to make him comfortable.
Take Care
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor